Indiana, 2013

Flash Flood and Heavy Rain in Indiana, June 26, 2013

June 26, 2013 · NWS ILN · 2 events in 2 counties and zones

Thunderstorms developed in an unstable air mass ahead of an approaching disturbance. Some of these storms moved over the same areas repeatedly, resulting in heavy rain and flash flooding.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$1,000
Crop damage
None recorded
Events
2

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS ILN wrote it up.

Thunderstorms developed in an unstable air mass ahead of an approaching disturbance. Some of these storms moved over the same areas repeatedly, resulting in heavy rain and flash flooding.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before the first event at Jun 26, 6:55 PM EST, 5 minutes earlier.

Area forecast discussion, Jun 26, 6:55 PM EST, 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
755 PM EDT WED JUN 26 2013

.SYNOPSIS...
WARM AND HUMID CONDITIONS WILL REMAIN ACROSS THE REGION TONIGHT. A
COLD FRONT WILL WORK ACROSS THE AREA LATE TONIGHT INTO THURSDAY.
THIS WILL BRING A CONTINUED CHANCE FOR SHOWERS AND THUNDERSTORMS.
SOMEWHAT COOLER CONDITIONS ARE EXPECTED FOR FRIDAY AND THE
WEEKEND...BUT OCCASIONAL CHANCES OF SHOWERS AND THUNDERSTORMS WILL
REMAIN POSSIBLE.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
CONVECTIVE COMPLEX IN SRN INDIANA IS CONTINUING TO DEVELOP TO THE
E AS IT ENCOUNTERS A DESTABILIZING ATMOSPHERE. PRIMARILY SEVERE
THREAT SHOULD BE IN FORM OF DAMAGING WIND AS THE COMPLEX IS TAKING
ON A BOWING STRUCTURE AND IT MOVES E.

WENT WITH CATEGORICAL POPS FOR THE REGION TONIGHT AS A H5 S/W
DIGGING ACROSS THE GREAT LAKES AND INTO THE OHIO VALLEY SHOULD AID
IN THE TSTM DEVELOPMENT. EXTENDED THE FLASH FLOOD WATCH ACROSS THE
ENTIRE REGION AS SEVERAL COUNTIES IN THE N HAVE FFG AROUND 1 INCH
PER HOUR. WITH THE HIGH PW AND A FOCUSING LOW LEVEL JET...THE
POTENTIAL FOR HEAVY RAIN IS HIGH.

WENT WITH THE LOWS IN THE UPPER 60S ACROSS THE REGION.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH THURSDAY NIGHT/...
THE S/W SHOULD BE EAST OF THE FA BY 15Z...BUT LARGER SCALE
H5 LOW WILL BE BUILDING IN THROUGH ONTARIO. DESPITE THE PASSAGE OF
A SFC LOW AND CDFNT...THE ATMOSPHERE WILL NOT HAVE STABILIZED TOO
MUCH. SHRA AND TSRA ARE POSSIBLE AGAIN THURSDAY...ESPECIALLY IN
THE EASTERN CWA. OVERALL FORCING WILL BE WEAK THU NGT...BUT WITH A
SLIGHTLY UNSTABLE ATMOSPHERE...THERE IS A LINGERING CHANCE OF
CONVECTION.

HIGHS ON THURSDAY WILL BE COOLER...RANGING FROM THE LOWER 80S INT
HE N TO THE MID 80S IN THE S. LOWS THU NGT WILL STILL BE INT HE
MID TO UPPER 60S

&&

.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
VERY UNSETTLED PATTERN TO DEVELOP AS AMPLIFIED LONGWAVE FLOW SETS
UP AND PERSISTS THROUGH THIS PERIOD. COULDN/T REALLY FIND A DECENT
PERIOD TO INDICATE PROLONGED DRY CONDITIONS...WITH LONGWAVE TROUGH
DEVELOPING/DEEPENING SW TO NE ALONG AND WEST OF THE APPALACHIAN
CHAIN. TWO MASSIVE RIDGES...ONE OVER THE WEST CONUS AND ONE OVER
THE ATLANTIC...RETROGRADE AND AMPLIFY THROUGH THE PERIOD WITH THE
WEAKNESS/TROUGH BETWEEN THE TWO ALSO GAINING AMPLITUDE. NEGATIVE
HEIGHT ANOMALIES ARE SIGNIFICANT AS THE TROUGH DEEPENS ESPECIALLY
TO THE SOUTH OF THE OHIO VALLEY. SUCH A DEEP TROUGH IN THE HEART
OF SUMMER MEANS THAT DAILY FLAREUPS OF CONVECTION ARE LIKELY...AND
WILL BE ESPECIALLY LIKELY TIED TO WEAK WAVES MOVING THROUGH THE
NWLY FLOW UNDERNEATH THE TROUGH EARLY IN THE PERIOD...AND IN THE
SLY FLOW AHEAD OF THE TROUGH LATE IN THE PERIOD AS THE TROUGH AXIS
DRIFTS TO THE WEST. LACK OF SCOURING OF THE LOW LEVEL MOISTURE
FIELD MEANS THERE WILL BE PLENTY OF MOISTURE AND MARGINAL INSTBY
FOR DAILY ROUNDS OF SCT STORMS TIED TO THE DIURNAL HEATING CYCLE.
WAVES TO KEY ON /AT LEAST IN THE SHORT TERM/ ARRIVE BOTH FRIDAY
AND SATURDAY SO THESE DAYS HAVE RELATIVELY HIGHER RAIN
CHANCES...BUT THERE WILL LIKELY BE MANY MORE OF THESE WAVES INTO
EARLY NEXT WEEK. TEMPERATURES...WHILE THEY WILL BE A BIT BELOW
NORMAL...WON/T BE TOO COOL GIVEN THE CORE OF THE 850MB TEMP/500MB
HEIGHT ANOMALIES QUICKLY DIG/RETROGRADE SOUTH AND WEST OF THE
AREA. CERTAINLY NO 90S THE FORECAST...BUT A LONGER OF PERIOD OF
UPPER 70S TO MID 80S AND RATHER DAMP/MUGGY CONDITIONS IS IN THE
OFFING.

&&

.AVIATION /00Z THURSDAY THROUGH MONDAY/...
SHOWERS AND SOME THUNDERSTORMS WILL BE POSSIBLE ACROSS THE AREA
THIS EVENING BEFORE GRADUALLY DECREASING IN COVERAGE DURING THE
OVERNIGHT HOURS. SOME LOWER CIGS WILL BE POSSIBLE AROUND THE
KCVG...KLUK...KCMH...AND KLCK LATE IN THE OVERNIGHT HOURS AND INTO
THE EARLY DAYTIME HOURS ON THURSDAY. AT KDAY AND KILN LOWER CIGS
ARE POSSIBLE OVERNIGHT HOWEVER THERE IS MORE UNCERTAINTY AND
THEREFORE DECIDED TO LEAVE OUT OF THE TAFS AT THIS TIME. WITH THE
RAINFALL THAT HAS OCCURRED TODAY EXPECT SOME MVFR FOG OVERNIGHT.
ADDITIONAL LIGHT SHOWERS ARE POSSIBLE ACROSS PORTIONS OF THE AREA
ON THURSDAY. IN ADDITION...WINDS WILL PICK UP DURING THE DAY WITH
WIND GUSTS AROUND 20 KNOTS EXPECTED FOR THE AFTERNOON HOURS.

OUTLOOK...THUNDERSTORMS POSSIBLE THROUGH MONDAY.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...FLASH FLOOD WATCH UNTIL 6 AM EDT THURSDAY FOR OHZ026-034-035-
     042>046-051>056-060>065-070>074-077>082-088.
KY...FLASH FLOOD WATCH UNTIL 6 AM EDT THURSDAY FOR KYZ089>100.
IN...FLASH FLOOD WATCH UNTIL 6 AM EDT THURSDAY FOR INZ050-058-059-
     066-073>075-080.

&&

SYNOPSIS...SITES
NEAR TERM...SITES
SHORT TERM...SITES
LONG TERM...BINAU
AVIATION...NOVAK
Hazardous weather outlook, Jun 26, 2:41 PM EST, 4 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
341 PM EDT WED JUN 26 2013

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ042-051>056-060>065-
070>074-077>082-088-271945-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-DARKE-MIAMI-CHAMPAIGN-CLARK-
MADISON-FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-
PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-
CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO-
341 PM EDT WED JUN 26 2013

...SEVERE THUNDERSTORM WATCH 374 IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT...
...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO
AND SOUTHWEST OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.
   FLASH FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NEEDED TONIGHT.

OHZ026-034-035-043>046-271945-
HARDIN-MERCER-AUGLAIZE-SHELBY-LOGAN-UNION OH-DELAWARE-
341 PM EDT WED JUN 26 2013

...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL OHIO...MIAMI VALLEY
OF OHIO AND WEST CENTRAL OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

SCATTERED THUNDERSTORMS WILL DEVELOP THROUGH THE AFTERNOON. THERE
IS SOME QUESTION HOW MUCH INSTABILITY WILL DEVELOP. BUT IT APPEARS
THAT IT WILL BE SUFFICIENT FOR SOME STRONG TO POSSIBLY SEVERE
THUNDERSTORMS. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY
THREAT. SHOWERS AND THUNDERSTORMS WILL INCREASE IN COVERAGE
OVERNIGHT. A FEW STRONG TO SEVERE STORMS WILL STILL BE POSSIBLE
INTO THE EVENING. IN ADDITION...LOCALLY HEAVY RAINFALL WILL BE
POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

In the hours before

Local storm report, Jun 26, 5:59 PM EST, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
659 PM EDT WED JUN 26 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     HEAVY RAIN       2 S DUNKIRK             40.76N 83.64W
06/26/2013  M2.20 INCH       HARDIN             OH   TRAINED SPOTTER

            2.2 INCHES OF RAIN BETWEEN 445 PM AND 530 PM.

&&

ANOVAK
Special weather statement, Jun 26, 6:10 PM EST, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
710 PM EDT WED JUN 26 2013

KYZ100-OHZ081-082-088-262345-
LEWIS KY-ADAMS OH-PIKE OH-SCIOTO OH-
710 PM EDT WED JUN 26 2013

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WESTERN SCIOTO...
EASTERN PIKE...SOUTHEASTERN ADAMS AND EASTERN LEWIS COUNTIES THROUGH
745 PM EDT...

AT 706 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM ELM GROVE TO TURKEY CREEK LAKE TO 6 MILES SOUTH OF
HARRIS...MOVING NORTHEAST AT 30 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
VERY HEAVY RAIN...

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...CAMP DIX...HEAD OF
GRASSY...PIKETON...WAVERLY...LUCASVILLE...PORTSMOUTH...ROSEMOUNT AND
NEW BOSTON.

ALSO...TURKEY CREEK LAKE...TANNERY...LOMBARDSVILLE...EMERSON...LAKE
WHITE...BEAR CREEK...GARRISON...WAKEFIELD...MCDERMOTT AND FRIENDSHIP
ARE NEAR THE PATH OF THIS LINE OF STRONG THUNDERSTORMS.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

LAT...LON 3838 8341 3870 8334 3909 8315 3917 8282
      3917 8278 3901 8279 3889 8285 3875 8288
      3872 8303 3868 8302 3863 8306 3859 8307
      3849 8318 3847 8318 3843 8323 3834 8322
      3832 8335
Special weather statement, Jun 26, 6:13 PM EST, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
713 PM EDT WED JUN 26 2013

OHZ056-064-065-074-262345-
FAIRFIELD OH-HOCKING OH-LICKING OH-PICKAWAY OH-
713 PM EDT WED JUN 26 2013

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EASTERN PICKAWAY...
LICKING...NORTHWESTERN HOCKING AND FAIRFIELD COUNTIES THROUGH 745 PM
EDT...

AT 710 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM 5 MILES NORTHWEST OF US ROUTE 62 AT STATE ROUTE 661 TO
STATE ROUTE 158 AT STATE ROUTE 204 TO TARLTON...MOVING EAST AT 20
MPH.

STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
VERY HEAVY RAIN...

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...BALTIMORE...GRANVILLE
SOUTH...MILLERSPORT...GRANVILLE...HEBRON...LANCASTER...FAIRFIELD
BEACH...UTICA...BUCKEYE LAKE...PLEASANTVILLE...HEATH...HARBOR
HILLS...SUGAR GROVE...NEWARK AND BREMEN.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

LAT...LON 3991 8230 3992 8246 3984 8247 3983 8239
      3974 8239 3950 8254 3951 8296 3992 8274
      4028 8270 4027 8248 4025 8247 4024 8225
Special weather statement, Jun 26, 6:21 PM EST, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
721 PM EDT WED JUN 26 2013

OHZ064-073-262345-
PICKAWAY OH-ROSS OH-
721 PM EDT WED JUN 26 2013

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT ROSS AND SOUTHERN
PICKAWAY COUNTIES THROUGH 745 PM EDT...

AT 719 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM AUSTIN TO BAINBRIDGE...MOVING EAST AT 25 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
VERY HEAVY RAIN...

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...KINGSTON...CHILLICOTHE
AND NORTH FORK VILLAGE.

ALSO...FRANKFORT...BOURNEVILLE...KNOCKEMSTIFF...SUMMITHILL...
MOORESVILLE...ANDERSONVILLE...SCIOTO TRAIL STATE PARK AND MASSIEVILLE
ARE NEAR THE PATH OF THIS LINE OF STRONG THUNDERSTORMS.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

LAT...LON 3951 8285 3919 8283 3921 8328 3949 8329
Special weather statement, Jun 26, 6:45 PM EST, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
745 PM EDT WED JUN 26 2013

OHZ056-064-065-074-270015-
FAIRFIELD OH-HOCKING OH-LICKING OH-PICKAWAY OH-
745 PM EDT WED JUN 26 2013

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EXTREME SOUTHEASTERN
PICKAWAY...LICKING...NORTHERN HOCKING AND FAIRFIELD COUNTIES THROUGH
815 PM EDT...

AT 742 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM UTICA TO KIRKERSVILLE TO BUENA VISTA...MOVING EAST AT
20 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
VERY HEAVY RAIN...

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...GRANVILLE...UTICA...
LANCASTER...MILLERSPORT...HEBRON...PLEASANTVILLE...FAIRFIELD BEACH...
BUCKEYE LAKE...HEATH...NEWARK...HARBOR HILLS...SUGAR GROVE...CARBON
HILL...LOGAN AND HANOVER.

ALSO...BUENA VISTA...THURSTON...ST. LOUISVILLE...PURITY...NORTH
BERNE...ROCKBRIDGE...WEST RUSHVILLE...HIDEAWAY HILLS...RUSHVILLE AND
TOBOSO ARE NEAR THE PATH OF THIS LINE OF STRONG THUNDERSTORMS.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

LAT...LON 3949 8216 3953 8283 4027 8256 4027 8248
      4025 8247 4024 8219 3995 8219 3994 8223
      3991 8224 3993 8246 3984 8247 3983 8239
      3975 8240 3974 8236 3960 8237 3960 8226
      3956 8225 3956 8216
Special weather statement, Jun 26, 6:47 PM EST, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
747 PM EDT WED JUN 26 2013

KYZ100-OHZ073-074-082-088-270015-
LEWIS KY-HOCKING OH-PIKE OH-ROSS OH-SCIOTO OH-
747 PM EDT WED JUN 26 2013

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SCIOTO...EASTERN
ROSS...PIKE...EXTREME SOUTHWESTERN HOCKING AND NORTHEASTERN LEWIS
COUNTIES THROUGH 815 PM EDT...

AT 742 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM LINN TO FRIENDSHIP TO REXTON TO 15 MILES SOUTH OF
REXTON TO 16 MILES SOUTH OF REXTON...MOVING EAST AT 20 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
VERY HEAVY RAIN...

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...ROSEMOUNT...
PORTSMOUTH...NEW BOSTON...WHEELERSBURG...SOUTH WEBSTER...SCIOTODALE
AND FRANKLIN FURNACE.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

LAT...LON 3942 8317 3942 8271 3936 8270 3936 8274
      3896 8280 3894 8275 3886 8275 3885 8265
      3876 8265 3873 8269 3869 8269 3867 8276
      3859 8275 3857 8282 3859 8285 3874 8288
      3875 8291 3872 8303 3859 8307 3850 8317

The radar

The Cincinnati radar (KILN), 117 km away, was scanning. The volume nearest the first event began at 00:00 UTC.

Open the radar archive at this moment

Event by event

1 heavy rain, 1 flash flood. Local standard time, as filed.

Heavy Rain, Ripley

When
June 26, 7:00 PM EST to 8:00 PM EST
Where
Ripley County, Milan
Reported by
Law Enforcement
Coordinates
39.120, -85.130

Ponding of water on roads around 8 to 10 inches deep was occurring in the area of Milan due to heavy rainfall.

Flash Flood, Dearborn

When
June 26, 7:30 PM EST to 8:30 PM EST
Where
Dearborn County, 0.39 mi SSW of Aurora to 0.14 mi SW of Aurora
Cause
Heavy Rain
Property damage
$1,000
Reported by
Law Enforcement
Coordinates
39.065, -84.903

Multiple roads were closed due to high water caused by heavy rainfall.

What these are

Heavy Rain
Rainfall totals unusual for the place and season that did not produce a flood.
Flash Flood
Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Indiana in 2013Every state in 2013This day in weather historyWarnings in Indiana, June 2013

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 459235, 459234.